MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. Persona Medial Congruent Articular Surface Right 10mm 8-11/GH; Prosthesis, Knee

Zimmer Orthopaedic Mfg. Ltd. Persona Medial Congruent Articular Surface Right 10mm 8-11/GH; Prosthesis, Knee
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthrofibrosis (4885)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address tibial fibrous ingrowth approximately two (2) years post-operatively.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona 0 degree porous tibial component size g right catalog #: 42535007902 lot #: 66383016, persona cruciate retaining standard porous femoral component catalog #: 42502807002 lot #: 66460692 the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
Persona Medial Congruent Articular Surface Right 10mm 8-11/GH
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50192562
Report Number3007963827-2026-00359
Device Sequence Number21311085
Product Code MBH
UDI-Device Identifier00889024468498
UDI-Public(01)00889024468498(17)290113(10)66258442
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42522100910
Device Lot Number66258442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale